# SDR FDEA201104221588

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 40,377 hours, 27,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM W/C 47C0201 FOUND NLG MAIN DOOR RT SELECTOR VALVE FIXED BRACKET THREAD WORN OUT.  REMOVED THE WORN OUT BRACKET, THEN INSTALLED A NEW ONE FOR REPLACEMENT IAW EA NR6-3220-150288 (LANDING GEARS, NOSE GEAR AND DOORS: SHAFT INSTALLATION, THREAD DAMAGE ON NLG HATCH UNLOCKING SUPORT, REPAIR).  REPAIR EVALUATED IAW GMM 6-2-100 AND CLASSIFIED MINOR.
